# SDR QXEA2025121500365

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 18,521 hours, 12,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8SC5050008
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT INDICATOR SIGN IS INOP. REPLACED THE EMERGENCY LIGHT POWER UNIT #4 REF. E175 AMM TASKS 33-50-01-000-801-A  AND 33-50-01-400-801-A.  ALSO REPLACED THE SIGN PN 4028-10.
